# SDR SWAA080380

- Difficulty date: January 16, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 45,340 hours, 38,424 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 655160250
- Part serial: 6022
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO HOU L/E SLATS DID NOT EXTEND.  REMOVED AND REPLACED FLAP CONTROL UNIT PER MM.
